# SDR REXA2014091000962

- Difficulty date: September 10, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 33-900-701PS38 BATTERY PACK PS38 FAILS OPERATIONS CHECK OF THE MAIN TRAINING UNIT TEST SWITCH.  R & R EPSU BATTERY PACK PS38 IAW AMM 33-51-17-000-801-A02 & 33-51-17-400-801-A02.  OPERATIONS  TESTED GOOD IAW AMM 33-51-17-710-801-A02.
